Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 9, NWS Amarillo, TX

February 25, 20186 counties in Texas

NWS Amarillo, TX issued this red flag warning at Feb 25, 2018, 3:51 AM CST for 6 counties in Texas. It took effect at Feb 25, 2018, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2018, 3:51 AM CST (09:51 UTC)
In effect from
Feb 25, 2018, 11:00 AM CST
Expired
Feb 25, 2018, 7:00 PM CST
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3681 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

955 
WWUS84 KAMA 250951
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
351 AM CST Sun Feb 25 2018

TXZ016-252230-
/O.NEW.KAMA.FW.W.0009.180225T1700Z-180226T0100Z/
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Deaf Smith-
351 AM CST Sun Feb 25 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR DEAF
SMITH COUNTY... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR THE WESTERN TWO-THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM this morning to 7 PM CST this evening.

* Affected Area...In Texas...Deaf Smith.

* 20 Foot Winds...West at 20 to 25 MPH, gradually becoming
  northwest.

* Relative Humidity...Falling into the 10 to 12 percent range

* Red Flag Threat Index...2 to 3. 

* Timing...

* Critical fire weather conditions today have ended. Critical 
  fire weather conditions are expected to begin around 11 AM 
  Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-011>013-017-018-252230-
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
Oldham-Potter-Carson-Randall-Armstrong-
351 AM CST Sun Feb 25 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN TWO-THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... 
  Oldham...Potter...Carson...Randall and Armstrong.

* 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  begin around 11 AM Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Cockrell

For more information from the National Weather Service visit...
www.weather.gov/ama
3 follow-up statements
350 
WWUS84 KAMA 251542 CCA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Amarillo TX
942 AM CST Sun Feb 25 2018

TXZ016-252230-
/O.COR.KAMA.FW.W.0009.180225T1700Z-180226T0100Z/
/O.COR.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Deaf Smith-
942 AM CST Sun Feb 25 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR DEAF
SMITH COUNTY... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR THE WESTERN TWO-THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM this morning to 7 PM CST this evening.

* Affected Area...In Texas...Deaf Smith.

* 20 Foot Winds...West at 20 to 25 MPH, gradually becoming
  northwest.

* Relative Humidity...Falling into the 10 to 12 percent range

* Red Flag Threat Index...2 to 3. 

* Timing...Critical fire weather conditions today will begin around
  11 AM and end around 7 PM this evening. Critical fire weather 
  conditions are expected to begin around 11 AM Monday and end around
  7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-011>013-017-018-252230-
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
Oldham-Potter-Carson-Randall-Armstrong-
942 AM CST Sun Feb 25 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN TWO-THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... 
  Oldham...Potter...Carson...Randall and Armstrong.

* 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  begin around 11 AM Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
130 
WWUS84 KAMA 251813
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
1213 PM CST Sun Feb 25 2018

TXZ011>013-017-018-260100-
/O.EXA.KAMA.FW.W.0009.000000T0000Z-180226T0100Z/
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Oldham-Potter-Carson-Randall-Armstrong-
1213 PM CST Sun Feb 25 2018

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS
PANHANDLE... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect until 7 PM CST this evening.

* Affected Area...In Texas...Oldham...Potter...Carson...Randall 
  and Armstrong.

* 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday and
  end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ016-260100-
/O.CON.KAMA.FW.W.0009.000000T0000Z-180226T0100Z/
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Deaf Smith-
1213 PM CST Sun Feb 25 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR DEAF SMITH
COUNTY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

* Affected Area...In Texas...Deaf Smith.

* 20 Foot Winds...West at 20 to 25 MPH, gradually becoming 
  northwest.

* Relative Humidity...Falling into the 10 to 12 percent range.

* Red Flag Threat Index...2 to 3.

* Timing...Critical fire weather conditions today will begin 
  around 11 AM and end around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-260100-
/O.CON.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
1213 PM CST Sun Feb 25 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA 
PANHANDLES...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore and Hutchinson.

* 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  begin around 11 AM Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
140 
WWUS84 KAMA 252112
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
312 PM CST Sun Feb 25 2018

TXZ011>013-016>018-261200-
/O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
/O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
/O.CON.KAMA.FW.W.0009.000000T0000Z-180226T0100Z/
Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-
312 PM CST Sun Feb 25 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Texas...Oldham...Potter...Carson...Deaf 
  Smith...Randall and Armstrong.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 8 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-261200-
/O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
/O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
312 PM CST Sun Feb 25 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore and Hutchinson.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 8 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  begin around 11 AM Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 25, 3:47 AM CST, 4 minutes earlier.

Area forecast discussion, Feb 25, 3:47 AM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
347 AM CST Sun Feb 25 2018

.DISCUSSION...
Fire weather concerns continue to dominate the forecast.  No
precipitation expected next seven days.

Fairly progressive active flow aloft expected for the upcoming
days.  Unfortunately, moisture-starved atmosphere is not expected
to yield any precipitation.

A shortwave trof will help drive a weak cold front into the area
today, producing little more than a brief wind shift.  On Monday,
a deepening lee trof will causing south and southwest winds to
increase.  On Tuesday, a surface wave develops just northwest of
the forecast area, with a frontal boundary dropping south, perhaps
briefly intruding into the Oklahoma Panhandle Tuesday night and
early Wednesday.

Sharp shortwave trof passes on Wednesday, bringing the cold front
through the Oklahoma and Texas Panhandles Wednesday afternoon and
evening.  Cold front causes Thursday high temperatures to be
close to climo, with all other days of forecast warmer than
normal.

Next lee trof quickly sets up on Thursday, with south winds
resuming by afternoon.  On Friday, next system drives Pacific
cold front into Panhandles, with breezy to windy conditions
expected.  03

Cockrell

&&

.FIRE WEATHER...
Elevated fire weather conditions expected today across southwest
one-third of forecast area, with far southwest (Deaf Smith County)
reaching critical fire weather conditions.

Fire weather watch continues for Monday across western two-thirds
of forecast area, where critical fire weather conditions look
likely to be reached, with elevated fire weather conditions in
remaining sections.

On Tuesday, elevated fire weather conditions are expected across
the western one-third of the Panhandles.

On Wednesday, elevated fire weather conditions may develop across
the southern half of the Texas Panhandle ahead of the cold front.

No elevated or critical fire weather conditions are expected on
Thursday behind the cold front.

Friday may be the next day of critical fire weather conditions,
primarily across the western two-thirds of the Panhandles, as the
Pacific cold front passes.

Elevated fire weather conditions may develop on Saturday, mainly
across the western half of the Panhandles.  03

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                58  23  65  36  67 /   0   0   0   5   5
Beaver OK                  53  19  66  37  67 /   0   0   0   0   5
Boise City OK              48  20  63  32  66 /   0   0   0   0   0
Borger TX                  59  25  66  42  68 /   0   0   0   5   5
Boys Ranch TX              58  19  65  36  69 /   0   0   0   5   5
Canyon TX                  59  20  66  36  68 /   0   0   0   5   5
Clarendon TX               63  27  66  37  67 /   0   0   0   5  10
Dalhart TX                 53  18  63  31  67 /   0   0   0   0   5
Guymon OK                  53  21  65  35  67 /   0   0   0   0   5
Hereford TX                59  20  65  35  69 /   0   0   0   5   5
Lipscomb TX                57  25  66  41  65 /   0   0   0   0   5
Pampa TX                   59  26  65  38  66 /   0   0   0   0  10
Shamrock TX                64  28  66  40  66 /   0   0   0   5  10
Wellington TX              66  28  67  40  67 /   0   0   0   5  10

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Monday morning through Monday evening
     for the following zones: Armstrong...Carson...Dallam...Deaf
     Smith...Hansford...Hartley...Hutchinson...Moore...Oldham...
     Potter...Randall...Sherman.

     Red Flag Warning from 11 AM this morning to 7 PM CST this
     evening for the following zones: Deaf Smith.

OK...Fire Weather Watch from Monday morning through Monday evening
     for the following zones: Cimarron...Texas.

&&

29/03
Hazardous weather outlook, Feb 25, 3:49 AM CST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
349 AM CST Sun Feb 25 2018

OKZ001>003-TXZ001>020-252200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
349 AM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Elevated fire weather conditions are expected across the
southwest, west-central and south-central Texas Panhandle.
Critical fire weather conditions are expected across the far
southwest Texas Panhandle, where a Red Flag Warning will be in
effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated to critical fire weather conditions are expected on
Monday across the Panhandles, with western sections being at the
greatest risk. A Fire Weather Watch is in effect Monday for the
western two-thirds of the Panhandles.

Elevated fire weather conditions will be possible on Tuesday,
Wednesday, Friday and Saturday across mainly western and southern
parts of the Combined Texas and Oklahoma Panhandles. Friday
appears to be the day of greatest concern, with the greatest
threat for critical fire weather conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated to critical fire weather conditions today through
Wednesday, and again Friday and Saturday.

Cockrell

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:12 PM CSTRed Flag WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 7 more28 hr

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.